# SDR FDEA2019062081339

- Difficulty date: June 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28881
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING SLAT TRACK # 12 CUT OUT CRACKED AT XOS 774 LEFT HAND WING SLAT TRACK # 12 CUT OUT AT XOS 774 SKIN REPAIRED AS PER SRM 57-40-02-  2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
